MathSciNet Relay Station
MathSciNet bibliographic data
MR1115113 22E50 (11F30 11F70)
Bump, Daniel; Friedberg, Solomon; Hoffstein, Jeffrey $p$-adic Whittaker functions on the metaplectic group. Duke Math. J. 63 (1991), no. 2, 379–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement